# SDR WX0A071587

- Difficulty date: May 16, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug MD 83
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Cap
- Part number: 59104127
- Condition: Broken
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 5 LEADING EDGE CAP IS BROKEN AT I/B BOTTOM CORNER.  FABRICATED REPAIR PARTS AND INSTALLED.
